On the solvability of the Cauchy problem for evolution equations of parabolic type with degeneration in some spaces
Differencialʹnye uravneniâ, Tome 28 (1992) no. 8, pp. 1373-1381
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_8_a10,
author = {V. V. Gorodestkii and I. V. Zhitaryuk},
title = {On the solvability of the {Cauchy} problem for evolution equations of parabolic type with degeneration in some spaces},
journal = {Differencialʹnye uravneni\^a},
pages = {1373--1381},
year = {1992},
volume = {28},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_8_a10/}
}
TY - JOUR AU - V. V. Gorodestkii AU - I. V. Zhitaryuk TI - On the solvability of the Cauchy problem for evolution equations of parabolic type with degeneration in some spaces JO - Differencialʹnye uravneniâ PY - 1992 SP - 1373 EP - 1381 VL - 28 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_8_a10/ LA - ru ID - DE_1992_28_8_a10 ER -
%0 Journal Article %A V. V. Gorodestkii %A I. V. Zhitaryuk %T On the solvability of the Cauchy problem for evolution equations of parabolic type with degeneration in some spaces %J Differencialʹnye uravneniâ %D 1992 %P 1373-1381 %V 28 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1992_28_8_a10/ %G ru %F DE_1992_28_8_a10
V. V. Gorodestkii; I. V. Zhitaryuk. On the solvability of the Cauchy problem for evolution equations of parabolic type with degeneration in some spaces. Differencialʹnye uravneniâ, Tome 28 (1992) no. 8, pp. 1373-1381. http://geodesic.mathdoc.fr/item/DE_1992_28_8_a10/